Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 253, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2011, 12:28 AM CDT for Decatur County, Hardin County, McNairy County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 12:28 AM CDT (05:28 UTC)
- Expired
- Apr 26, 2011, 1:01 AM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 157 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS54 KMEG 260528
SVRMEG
TNC039-071-109-260615-
/O.NEW.KMEG.SV.W.0253.110426T0528Z-110426T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 115 AM CDT
* AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MORRIS CHAPEL TO 16
MILES SOUTHWEST OF SHILOH...OR ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF SAVANNAH TO 6 MILES EAST OF BIG HILL POND STATE
PARK...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH
AND PICKWICK LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
3530 8798 3502 8798 3501 8799 3501 8867
3539 8839 3539 8837 3542 8836 3542 8797
3541 8796
TIME...MOT...LOC 0528Z 270DEG 45KT 3542 8830 3501 8858
$$1 follow-up statement
613
WWUS54 KMEG 260601
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 AM CDT TUE APR 26 2011
TNC039-071-109-260611-
/O.CAN.KMEG.SV.W.0253.000000T0000Z-110426T0615Z/
DECATUR TN-HARDIN TN-MCNAIRY TN-
101 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCNAIRY...HARDIN AND
SOUTHERN DECATUR COUNTIES IS CANCELLED...
AT 101 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
3530 8798 3502 8798 3501 8799 3501 8867
3539 8839 3539 8837 3542 8836 3542 8797
3541 8796
TIME...MOT...LOC 0601Z 270DEG 45KT 3542 8779 3501 8808
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Apr 25, 6:36 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
00Z TAFS
LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 11:13 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG RIPLEY 35.75N 89.53W
04/25/2011 LAUDERDALE TN TRAINED SPOTTER
TREE DOWN ON HOUSE. ROOF AND STRUCTURAL DAMAGE.
1108 PM TSTM WND GST MILLSFIELD 36.14N 89.38W
04/25/2011 E65.00 MPH DYER TN TRAINED SPOTTER
&&
JABLocal storm report, Apr 25, 11:25 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG PIPERTON 35.03N 89.63W
04/25/2011 FAYETTE TN FIRE DEPT/RESCUE
FIVE FOOT DIAMETER TREE DOWN CROSSING HIGHWAY 196.
&&
JABLocal storm report, Apr 25, 11:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG BYHALIA 34.86N 89.69W
04/25/2011 MARSHALL MS EMERGENCY MNGR
TREE DOWN ACROSS BOTH LANES OF TRAFFIC ON HIGHWAY 309 ONE
QUARTER MILE SOUTH OF COLDWATER RIVER.
1123 PM TSTM WND GST JACKSON 35.63N 88.83W
04/25/2011 M70.00 MPH MADISON TN ASOS
1127 PM TSTM WND GST 3 NE BELLS 35.75N 89.05W
04/25/2011 M62.00 MPH CROCKETT TN TRAINED SPOTTER
&&
JABLocal storm report, Apr 25, 11:36 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 2 N DUNDEE 34.55N 90.45W
04/25/2011 TUNICA MS EMERGENCY MNGR
ONE HOUSE DESTROYED, THREE WITH MAJOR DAMAGE IN MALD
COMMUNITY 2-3 NORTH OF DUNDEE.
1132 PM TSTM WND GST 4 NE JACKSON 35.67N 88.78W
04/25/2011 M64.00 MPH MADISON TN BROADCAST MEDIA
&&
JABLocal storm report, Apr 26, 12:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
04/25/2011 DESOTO MS TRAINED SPOTTER
FENCE DAMAGE. MULTIPLE FENCE PANELS BLOWN DOWN.
1118 PM TSTM WND DMG 2 SW ADAIR 35.69N 89.00W
04/25/2011 MADISON TN EMERGENCY MNGR
NUMEROUS TREES DOWN. A TREE FELL ON A HOUSE WITH A
POSSIBLE ENTRAPMENT. POPLAR CORNER CHURCH STEEPLE BLOWN
OFF.
1124 PM TSTM WND DMG 2 S FAIRVIEW 35.73N 88.85W
04/25/2011 MADISON TN EMERGENCY MNGR
TREES DOWN AT THE HWY 45 BYPASS AND HIGHLAND AVENUE NEAR
PORTER CABLE.
1142 PM TSTM WND DMG SHARON 36.23N 88.82W
04/25/2011 WEAKLEY TN PUBLIC
SEVERAL TREES DOWN.
&&
RRHLocal storm report, Apr 26, 12:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1206 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
04/25/2011 HAYWOOD TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN AND BLOCKING INTERSTATE 40 IN
HAYWOOD COUNTY BETWEEN MILE MARKERS 41 THROUGH 63.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 55 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 45 min |
| Apr 25, 10:21 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 39 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 1 more | 47 min |
| Apr 25, 10:38 PM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 3 hr |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion | 43 min |
| Apr 25, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more | 50 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henderson and 2 more | 49 min |
| Apr 25, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Obion, Weakley | 38 min |
| Apr 25, 11:35 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 1 more | 40 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, McNairy and 1 more | 45 min |
| Apr 25, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 35 min |
| Apr 26, 12:09 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 36 min |
| Apr 26, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson | 47 min |
| Apr 26, 1:32 AM CDT | Areal Flood Warning | MEG | Lake, Obion | 10 hr |
| Apr 26, 9:53 AM CDT | River Flood Warning | MEG | Hardin | 14 days |
| Apr 26, 1:41 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 26 hr |
| Apr 26, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 41 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 45 min |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Apr 26, 4:36 PM CDT | Tornado Warning | MEG | Lake, Obion | 24 min |
| Apr 26, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 43 min |
| Apr 26, 6:07 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 38 min |
| Apr 26, 6:09 PM CDT | Tornado Warning | MEG | Shelby | 50 min |
| Apr 26, 6:31 PM CDT | Flash Flood Warning | MEG | Shelby, Tipton | 6 hr |
| Apr 26, 6:33 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 42 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby, Tipton | 41 min |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 59 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| Apr 26, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.